# SDR CALA9900105

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT FLIGHT ATTENDANT STATION EMERGENCY LIGHT SWITCH WAS FOUND INOPERATIVE.  MAINTENANCE FOUND A LOOSE WIRE ON SWITCH.  THE LOOSE WIRE WAS TIGHTENED AND SYSTEM OPERATION CHECKED GOOD IAW MM 33-50-00, PAGES 203-204.
